Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Bismarck, ND

July 10, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2011, 2:30 PM CDT for 4 counties in North Dakota. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 2:30 PM CDT (19:30 UTC)
Expired
Jul 10, 2011, 3:00 PM CDT
In force
30 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND, Logan County, ND

The radar

The Bismarck radar (KBIS), 73 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 2:33 PM CDTTSTM WND GST 602 E Braddock, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 11:08 AM CDTSevere Thunderstorm WatchSPC8 hr
Jul 10, 2:29 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS53 KBIS 101930
SVRBIS
NDC015-029-043-047-102000-
/O.NEW.KBIS.SV.W.0109.110710T1930Z-110710T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
230 PM CDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 300 PM CDT

* AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  BRADDOCK...OR 33 MILES SOUTHEAST OF BISMARCK...AND MOVING EAST AT  
  40 MPH. A TORNADO WARNING IS ALSO IN EFFECT FOR NORTHEASTERN       
  EMMONS AND WESTERN LOGAN COUNTY WITH THIS STORM. 

* LOCATIONS IMPACTED INCLUDE...
  KINTYRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4674 9946 4650 9945 4658 10037 4677 10031
TIME...MOT...LOC 1930Z 274DEG 33KT 4662 10005
WIND...HAIL 70MPH 1.75IN

$$

HEINERT/AYD
2 follow-up statements
831 
WWUS53 KBIS 101942
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
242 PM CDT SUN JUL 10 2011

NDC015-029-043-047-102000-
/O.CON.KBIS.SV.W.0109.000000T0000Z-110710T2000Z/
BURLEIGH ND-EMMONS ND-KIDDER ND-LOGAN ND-
242 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LOGAN...SOUTHERN KIDDER...NORTHEASTERN EMMONS AND SOUTHEASTERN
BURLEIGH COUNTIES UNTIL 300 PM CDT...

AT 238 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
KINTYRE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN KIDDER AND NORTHWESTERN
  LOGAN COUNTIES.

THIS STORM PRODUCED 60 MPH WINDS AND LARGE HAIL NEAR FORT YATES AT 
233 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4674 9946 4650 9945 4658 10037 4677 10031
TIME...MOT...LOC 1941Z 274DEG 33KT 4661 9990
WIND...HAIL 60MPH 2.75IN

$$

SIMOSKO
942 
WWUS53 KBIS 101946 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT SUN JUL 10 2011

NDC015-101956-
/O.CAN.KBIS.SV.W.0109.000000T0000Z-110710T2000Z/
BURLEIGH ND-
246 PM CDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURLEIGH COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4656 10008 4668 10007 4673 9946 4650 9945
TIME...MOT...LOC 1946Z 274DEG 33KT 4661 9983

$$

NDC029-043-047-102000-
/O.CON.KBIS.SV.W.0109.000000T0000Z-110710T2000Z/
EMMONS ND-KIDDER ND-LOGAN ND-
246 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LOGAN...SOUTHERN KIDDER AND NORTHEASTERN EMMONS COUNTIES UNTIL 300 PM
CDT...

AT 240 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KINTYRE...OR 44 MILES 
EAST OF BISMARCK...MOVING EAST AT 40 MPH. A TORNADO WARNING IS ALSO 
IN EFFECT FOR THIS STORM FOR NORTHEAST EMMONS AND WESTERN LOGAN 
COUNTIES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN LOGAN AND SOUTHERN KIDDER
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4656 10008 4668 10007 4673 9946 4650 9945
TIME...MOT...LOC 1946Z 274DEG 33KT 4661 9983
WIND...HAIL 60MPH 1.00IN

$$

HEINERT/AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:37 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 10, 11:37 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1137 AM CDT SUN JUL 10 2011

.UPDATE...ISSUED SEVERE THUNDERSTORM WATCH 616 FOR PORTIONS OF
SOUTHWESTERN...SOUTH CENTRAL...AND SOUTHEASTERN NORTH DAKOTA.

&&

.DISCUSSION...ELEVATED CONVECTION CONTINUES TO DEVELOP THIS
MORNING OVER PORTIONS OF SOUTHWESTERN AND SOUTH CENTRAL NORTH
DAKOTA. SENT OUT UPDATED PRODUCTS REFLECTING THE ISSUANCE OF
SEVERE THUNDERSTORM WATCH 616.

&&

.AVIATION...THUNDERSTORMS AND ASSOCIATED MVFR/IFR CONDITIONS WILL
PRIMARILY AFFECT KBIS AND KJMS THROUGH THE AFTERNOON HOURS.
OTHERWISE...VFR CONDITIONS ARE EXPECTED FOR KDIK...KISN...AND KMOT
THROUGH THE TAF PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...UPDATE/AVIATION
Hazardous weather outlook, Jul 10, 11:45 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1145 AM CDT SUN JUL 10 2011

NDZ001-002-009-010-017-031-032-040-043-111645-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-GOLDEN VALLEY-BILLINGS-
SLOPE-BOWMAN-
1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN NORTH
DAKOTA MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018>023-025-033>037-041-042-044>048-050-051-111645-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 616 IS IN EFFECT FOR THIS AREA. PLEASE
VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

NDZ003>005-011>013-111645-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
1145 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TM

In the hours before

Local storm report, Jul 10, 12:40 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1240 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             10 S GLEN ULLIN         46.67N 101.83W
07/10/2011  M2.00 INCH       GRANT              ND   PUBLIC

            MOSTLY PEA SIZE HAIL WITH A FEW LARGER STONES. NO DAMAGE
            TO REPORT. CORRECTION TO EARLIER REPORT.

&&

KSIMOSKO
Special weather statement, Jul 10, 1:06 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
106 PM CDT SUN JUL 10 2011

NDZ034-042-045-101900-
GRANT-MORTON-SIOUX-
1206 PM MDT SUN JUL 10 2011

...SPECIAL WEATHER STATEMENT...

AT 1204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL GRANT COUNTY...MOVING
NORTHEAST AT 35 MPH.

PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SHIELDS BY 1235 PM MDT...
  PORCUPINE BY 140 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SIMOSKO
Special weather statement, Jul 10, 1:08 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
108 PM CDT SUN JUL 10 2011

NDZ021-022-035-101845-
BURLEIGH-MCLEAN-SHERIDAN-
108 PM CDT SUN JUL 10 2011

...SPECIAL WEATHER STATEMENT...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN BURLEIGH COUNTY...MOVING
NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NEW JOHNS LAKE BY 120 PM CDT...
  MCCLUSKY BY 135 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT/AYD
Local storm report, Jul 10, 1:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
155 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND GST     7 SE BISMARCK           46.74N 100.68W
07/10/2011  E75 MPH          BURLEIGH           ND   NWS EMPLOYEE

            NWS EMPLOYEE ESTIMATED 75 MPH WIND GUSTS AND PENNY SIZED
            HAIL.

&&

TM
Local storm report, Jul 10, 2:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
204 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             12 S MANDAN             46.65N 100.89W
07/10/2011  E1.00 INCH       MORTON             ND   CO-OP OBSERVER

            LASTED 10 MINUTES

&&

THAMILTO
Local storm report, Jul 10, 2:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
206 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             9 S SHIELDS             46.11N 101.14W
07/10/2011  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:20 AM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark55 min
Jul 10, 10:58 AM CDTSevere Thunderstorm WarningBISStark62 min
Jul 10, 11:09 AM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jul 10, 11:16 AM CDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jul 10, 11:52 AM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver, Stark26 min
Jul 10, 12:04 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton37 min
Jul 10, 12:09 PM CDTAreal Flood AdvisoryBISGrant, Morton6 hr
Jul 10, 12:16 PM CDTSevere Thunderstorm WarningBISMorton47 min
Jul 10, 12:33 PM CDTSevere Thunderstorm WarningBISGrant15 min
Jul 10, 12:39 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver31 min
Jul 10, 1:01 PM CDTSevere Thunderstorm WarningBISGrant, Morton29 min
Jul 10, 1:20 PM CDTSevere Thunderstorm WarningBISGrant, Sioux55 min
Jul 10, 1:30 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 10, 1:50 PM CDTAreal Flood AdvisoryBISBurleigh, Morton4 hr
Jul 10, 2:12 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 2:22 PM CDTTornado WarningBISEmmons, Sioux23 min
Jul 10, 2:23 PM CDTAreal Flood AdvisoryBISGrant, Sioux4 hr
Jul 10, 2:27 PM CDTTornado WarningBISEmmons, Logan33 min
Jul 10, 2:51 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh, Stutsman3 hr
Jul 10, 2:51 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh54 min
Jul 10, 2:57 PM CDTTornado WarningBISLogan, McIntosh33 min
Jul 10, 3:26 PM CDTTornado WarningBISDickey, LaMoure, Logan, McIntosh34 min
Jul 10, 3:35 PM CDTSevere Thunderstorm WarningBISDickey, McIntosh55 min
Jul 10, 3:38 PM CDTTornado WarningBISMcIntosh37 min
Jul 10, 3:58 PM CDTTornado WarningBISDickey, LaMoure, McIntosh32 min
Jul 10, 4:08 PM CDTAreal Flood AdvisoryBISDickey, LaMoure6 hr
Jul 10, 4:10 PM CDTTornado WarningBISDickey, LaMoure35 min
Jul 10, 4:29 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure51 min
Jul 10, 4:30 PM CDTTornado WarningBISDickey30 min
Jul 10, 4:36 PM CDTTornado WarningBISDickey24 min
Jul 10, 5:52 PM CDTAreal Flood WarningBISGrant, Morton24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.